# SDR 95ZZZM463

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N734GL
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Dorsal Fin
- Part time: 19,242 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND 2 SKIN CRACKS AT THE INTERSECTION OF THE DORSAL FIN AND THE REAR PRESSURE BULKHEAD.  CRACKS WERE STOP DRILLED AND REINFORCED IAW BEECH 1900 SRM.
